Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 2, NWS Cheyenne, WY

May 20, 2020Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 20, 2020, 2:53 PM MDT for Converse County, Wyoming. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2020, 2:53 PM MDT (20:53 UTC)
Expired
May 20, 2020, 3:45 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:05 PM MDTHAIL 11 Sw Douglas, WYREPORT FROM MPING: DIME (0.75 IN.).
May 20, 3:05 PM MDTHAIL 1.75Douglas, WY
May 20, 3:22 PM MDTHAIL 22 E Douglas, WYREPORT FROM MPING: HEN EGG (2.00 IN.).
May 20, 3:41 PM MDTHAIL 116 Nne Douglas, WYCORRECTS PREVIOUS HAIL REPORT FROM 16 NNW DOUGLAS. REPORTED AT CONVERSE CO, WY MPING REPORT.
May 20, 3:41 PM MDTHAIL 116 Nnw Douglas, WYREPORTED AT CONVERSE CO, WY MPING REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 2:22 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2020-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2020-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

308 
WUUS55 KCYS 202053
SVRCYS
WYC009-202145-
/O.NEW.KCYS.SV.W.0002.200520T2053Z-200520T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
253 PM MDT Wed May 20 2020

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  East central Converse County in east central Wyoming...

* Until 345 PM MDT.

* At 253 PM MDT, a severe thunderstorm was located over Douglas,
  moving north at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Douglas.

This includes Interstate 25 in Wyoming between mile markers 127 and
146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4261 10523 4260 10546 4309 10563 4305 10492
TIME...MOT...LOC 2053Z 170DEG 31KT 4272 10538 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Hammer
4 follow-up statements
126 
WWUS55 KCYS 202106
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
306 PM MDT Wed May 20 2020

WYC009-202145-
/O.CON.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
306 PM MDT Wed May 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

At 305 PM MDT, a severe thunderstorm was located over Douglas, moving
north at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. Golf ball sized hail was reported 
         in Douglas with this storm. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Douglas.

This includes Interstate 25 in Wyoming between mile markers 127 and
146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4261 10523 4260 10546 4309 10563 4305 10492
TIME...MOT...LOC 2105Z 170DEG 29KT 4279 10540 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Hammer
748 
WWUS55 KCYS 202121
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
321 PM MDT Wed May 20 2020

WYC009-202145-
/O.CON.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
321 PM MDT Wed May 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

At 319 PM MDT, a severe thunderstorm was located over Douglas, 
moving north at 30 mph. This is a new severe thunderstorm. 

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Douglas.

This includes Interstate 25 in Wyoming between mile markers 127 and
146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4261 10523 4260 10546 4309 10563 4305 10492
TIME...MOT...LOC 2119Z 201DEG 28KT 4272 10541 

HAIL...1.75IN
WIND...60MPH
 
$$

Hammer
146 
WWUS55 KCYS 202132
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
332 PM MDT Wed May 20 2020

WYC009-202145-
/O.CON.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
332 PM MDT Wed May 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

At 332 PM MDT, a severe thunderstorm was located near Douglas, moving
northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Douglas.

This includes Interstate 25 in Wyoming between mile markers 127 and
144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4261 10523 4273 10548 4308 10547 4305 10492
TIME...MOT...LOC 2132Z 211DEG 23KT 4279 10532 

HAIL...1.00IN
WIND...60MPH
 
$$

Hammer
952 
WWUS55 KCYS 202140
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
340 PM MDT Wed May 20 2020

WYC009-202149-
/O.EXP.KCYS.SV.W.0002.000000T0000Z-200520T2145Z/
Converse WY-
340 PM MDT Wed May 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
WILL EXPIRE AT 345 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Wyoming.

LAT...LON 4261 10523 4273 10548 4308 10547 4305 10492
TIME...MOT...LOC 2139Z 170DEG 31KT 4285 10534 

$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 11:37 AM MDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 20, 11:37 AM MDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1137 AM MDT Wed May 20 2020

.SHORT TERM...(Today through Friday)
Issued at 445 AM MDT Wed May 20 2020

...Forecast looks on track today for severe thunderstorms this
afternoon through this evening...

IR and Watervapor Satellite loop early this morning shows the main
Pacific upper level low lifting north into Idaho bringing rain,
thunderstorms, and high elevation snowfall to that area. An
elongated trough extends south into the eastern Great Basin
region. This feature is forecast to lift northeast and push into
Wyoming by this afternoon, resulting in enhanced dynamic forcing
and lift. Near the surface, a stationary front will push east as
a cold front through the afternoon across eastern Wyoming and
eventually into western Nebraska late this evening. Expect strong
to severe thunderstorms to initiate ahead of this front as the
potent shortwave lift northeast across the area. There is high
confidence for at least widely scattered severe thunderstorms over
the eastern Wyoming plains/western Nebraska this afternoon into
this evening. However, limited confidence still exists at the
westward extent of these thunderstorms as well as when the
activity becomes more quasi-linear as they push east. Overall
coverage of the severe storms is also questionable at this time.
All convective parameters have been consistent compared to 24 or
48 hours ago, so not going to go into too much detail on that
since very little has changed in the thermodynamic profile. One
concern is the drier air which is expected to immediately push
into the region behind the front, aided by downslope winds near
the surface. Several models show this drier air moving into the
I-25 corridor around noon, which may greatly prevent convective
initiation further west along Interstate 25. This is the area of
greatest uncertainty, Cheyenne northward to Chugwater and Douglas
Wyoming. High resolution models and CAMs show the first batch of
thunderstorms developing over the central/northern Laramie Range
and pushing north into Converse and Niobrara counties, with a few
cells developing in Platte and Goshen counties through the middle
of the afternoon. After a brief lull, models then show another
batch developing further south, near the Colorado/Wyoming/Nebraska
border as the cold front begins to accelerate eastward. The HRRR
shows discrete cells, likely severe, while the WRF 3km shows a
QLCS developing across Laramie, Goshen, and Kimball counties. This
transition to a convective band is key in terms of timing, since
very large hail and tornadoes are not as prevalent with convective
lines. Models are still showing an elevated risk for tornadoes
across the plains; however, most high res models do not show
severe cells initiating in the area of the best llvl CAPE and
helicity in and around the North Platte River valley. This will
need to be monitored closely over the next 5 to 8 hours, since the
HRRR shows some impressive cells east of I-25 through 800 pm this
evening. Otherwise, still expect the severe weather to gradually
transition to strong damaging winds and very heavy rainfall as an
MCS feature propagates southeast across western Nebraska tonight.
There is a good chance for fog after midnight tonight, especially
where the heaviest rainfall amounts are located.

For Thursday and Friday, expect cooler temperatures although highs
will generally be near normal for this time of the year. Overnight
lows may lower to near freezing over the high valleys each night.
Otherwise, there will be a slight chance for thunderstorms across
the eastern plains and in the mountains on Thursday, with a lower
chance on Friday as drier air moves into the area.

.LONG TERM...(Friday night through Tuesday)
Issued at 445 AM MDT Wed May 20 2020

In between systems Friday night with dry weather. But another low
pressure system approaching from the west. Surface front begins to
move into Carbon and Converse Counties by early Saturday morning.

Much colder as GFS 700mb temperatures at or below zero across
Carbon County behind the front. Could be dealing with some
mountain snow in the Snowy and Sierra Madre Ranges with these
colder temperatures. Also pretty windy with the low tracking
across northeast Wyoming. 700mb winds up to 35-40kts across our
western zones during the day Saturday.

Upper shortwave trough moves through Sunday with warmer
temperatures returning for Memorial Day.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1130 AM MDT Wed May 20 2020

Active weather pattern anticipated to start this afternoon and
affect the LAR and CYS terminals in the next 6 hours. LAR and CYS
should begin to see VCSH and VCTS by 20/21Z. Gusty winds for the
WY terminals between 30-40 knots likely, with higher gusts
possible due to TS activity developing as the afternoon
progresses. The Nebraska Panhandle terminals should see an
increase in CIGs this afternoon, with gusty winds 30-35 knots.
VCTS/-TSRA/VCSH will be likely after 0Z in that area.

&&

.FIRE WEATHER...
Issued at 309 AM MDT Wed May 20 2020

Dry and windy conditions expected across most of Carbon county
and portions of Albany county today and Wednesday. Although fuels
are green, this may lead to locally elevated fire weather
conditions each afternoon as winds gust up to 45 mph. Further
east, minimal concerns expected due to higher humidities and a
good chance for wetting rains, especially east of Interstate 25.
Cooler temperatures and somewhat drier weather expected Thursday
through next weekend.

&&

.HYDROLOGY...
Issued at 320 AM MDT Wed May 20 2020

Forecast river levels have trended lower for the next 48 hours,
likely due to the lack of expected rainfall with this next system.
River levels along the upper North Platte River (near Saratoga),
Encampment River, Little Snake River, and the Laramie River may
approach bankfull due to high elevation snow melt. Otherwise,
flash flooding is a concern across the eastern plains of southeast
Wyoming and western Nebraska this afternoon into this evening. A
few Flash Flood Warnings are possible due to very heavy rainfall
from training thunderstorms. Due to limited confidence in areal
extent and location, will hold off on issuing a Flood Watch for
flash flooding at this time.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...TJT
LONG TERM...GCC
AVIATION...BW
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, May 20, 5:38 AM MDT, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
538 AM MDT Wed May 20 2020

WYZ103-105>107-115>118-211145-
North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
538 AM MDT Wed May 20 2020

This hazardous weather outlook is for portions of southeast
Wyoming, mainly along and west of I-25 and east of the Carbon
county line.

.DAY ONE...TODAY AND TONIGHT

Isolated or widely scattered thunderstorms are expected to
develop this afternoon and continue through early this evening.
A few of these thunderstorms may become severe with large hail,
strong damaging winds, and even an isolated tornado possible.
Please monitor the latest forecasts for future watches and
warnings today.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Isolated thunderstorms are possible each day through the week with
a higher coverage of thunderstorms expected for the weekend. The
threat of severe weather is low at this time.

.Spotter information statement...

Spotter activation may be required today.

WYZ104-109>114-211145-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
538 AM MDT Wed May 20 2020

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Gusty winds are expected this afternoon and into this evening.
West to southwest winds may gust as high as 50 mph, resulting in
periods of hazardous travel for high profile vehicles.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A few thunderstorms are possible each day through the week. There
is no threat of severe weather at this time.

.Spotter information statement...

Spotter activation will not be required at this time.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-119-211145-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-Goshen County-
East Laramie County-
538 AM MDT Wed May 20 2020

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered to numerous thunderstorms are expected to develop this
afternoon and continue through late this evening. Some of these
thunderstorms will become severe with large hail, strong damaging
winds, and even an isolated tornado possible. Please monitor the
latest forecasts for future watches and warnings today.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation is likely today through this evening.

In the hours before

Special weather statement, May 20, 1:15 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
115 PM MDT Wed May 20 2020

WYZ101-103-106-107-202000-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Converse County Lower Elevations WY-North Laramie Range WY-
115 PM MDT Wed May 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY...WEST
CENTRAL PLATTE AND SOUTH CENTRAL CONVERSE COUNTIES UNTIL 200 PM
MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Laramie Peak, or 19 miles west of Wheatland,
moving northwest at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Esterbrook Campground, Esterbrook, Windy Peak, Friend Park
Campground, Curtis Gulch Campground, Campbell Creek Campground,
Laramie Peak and Harris Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

LAT...LON 4209 10513 4200 10534 4243 10593 4264 10530
TIME...MOT...LOC 1914Z 152DEG 26KT 4215 10532

Hammer
Special weather statement, May 20, 2:23 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
223 PM MDT Wed May 20 2020

WYZ101-103-107-202115-
East Platte County WY-Converse County Lower Elevations WY-
North Laramie Range WY-
223 PM MDT Wed May 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY...
NORTHWESTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES UNTIL 315 PM
MDT...

At 223 PM MDT, Doppler radar was tracking a strong thunderstorm near
Esterbrook Campground, or 19 miles south of Douglas, moving north at
30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Douglas, Esterbrook Campground and Esterbrook.

This includes Interstate 25 in Wyoming between mile markers 124 and
153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern and east central Wyoming.

LAT...LON 4243 10519 4238 10544 4286 10569 4293 10509
TIME...MOT...LOC 2023Z 169DEG 28KT 4248 10534

Hammer
Special weather statement, May 20, 2:46 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
246 PM MDT Wed May 20 2020

WYZ101-103-202115-
Converse County Lower Elevations WY-North Laramie Range WY-
246 PM MDT Wed May 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND SOUTH
CENTRAL CONVERSE COUNTIES UNTIL 315 PM MDT...

At 245 PM MDT, Doppler radar was tracking a strong thunderstorm near
Curtis Gulch Campground, or 22 miles southwest of Douglas, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Curtis Gulch Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Wyoming.

LAT...LON 4236 10559 4248 10577 4268 10556 4245 10544
TIME...MOT...LOC 2045Z 223DEG 18KT 4248 10562

Hammer
Local storm report, May 20, 2:50 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT WED MAY 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     NON-TSTM WND GST 19 N DIXON              41.31N 107.57W
05/20/2020  M57 MPH          CARBON             WY   MESONET

            MESONET STATION COWW4 21 NNE BAGGS - COW
            CREEK RAWS - COW.

&&

AW
Local storm report, May 20, 2:51 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT WED MAY 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     NON-TSTM WND GST 15 E SINCLAIR           41.74N 106.84W
05/20/2020  M54 MPH          CARBON             WY   MESONET

            MESONET STATION WY15 14.5 E SINCLAIR
            (WYDOT).

&&

AW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 6:07 PM MDTSpecial Weather StatementCYSPlatte38 min
May 19, 6:22 PM MDTSpecial Weather StatementCYSConverse38 min
May 19, 6:43 PM MDTSpecial Weather StatementCYSPlatte47 min
May 19, 6:53 PM MDTSpecial Weather StatementCYSPlatte52 min
May 19, 7:03 PM MDTSevere Thunderstorm WarningCYSPlatte27 min
May 19, 7:20 PM MDTSpecial Weather StatementCYSConverse25 min
May 19, 7:34 PM MDTSpecial Weather StatementCYSConverse26 min
May 19, 7:57 PM MDTSpecial Weather StatementCYSConverse33 min
May 19, 8:08 PM MDTSpecial Weather StatementCYSPlatte37 min
May 19, 8:18 PM MDTSpecial Weather StatementCYSConverse27 min
May 20, 1:15 PM MDTSpecial Weather StatementCYSPlatte45 min
May 20, 2:23 PM MDTSpecial Weather StatementCYSConverse52 min
May 20, 2:46 PM MDTSpecial Weather StatementCYSConverse29 min
May 20, 2:54 PM MDTSpecial Weather StatementCYSAlbany66 min
May 20, 4:16 PM MDTSpecial Weather StatementCYSPlatte44 min
May 20, 4:32 PM MDTSpecial Weather StatementCYSNiobrara43 min
May 20, 5:32 PM MDTSpecial Weather StatementCYSGoshen43 min
May 20, 5:45 PM MDTSevere Thunderstorm WarningCYSGoshen45 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.